I have been getting Thursday-itis for weeks now. Last week on Thursday I ran around at errands all day - a dentist appointment, grocery store, etc. I came home and was exhausted. I went to bed and my husband cooked dinner. Yesterday, I went to work and then the gym. I was too tired to finish my workout so I gave up and came home.
Then I started thinking (a dangerous thing for me to do at times) what do I do on Wednesdays that could cause Thursday-itis? And the answer occurred to me. I get an injection of methotrexate on Wednesday evenings. Doh!
I have heard of the methotrexate 'hangover' and that is probably what I have experienced.
My schedule has been all messed up the last few weeks (due to unending snow storms). I try to work Tuesday, Wednesday and Thursday. That way I get a four day weekend. I also try to go to the gym on Monday, Wednesday and Friday. But with my schedule changes, I ended up at the gym yesterday afternoon, totally out of energy.
I will attempt to get my schedule back in order so I Thursday-itis has less of an impact on me. Or I could just change the day of my injection which would change Thursday-itis into someotherday-itis. Darn.